A note on the generalized Bernoulli and Euler Polynomials

A1 Journal article (refereed)


Internal Authors/Editors


Publication Details

List of Authors: Bao Quoc Ta
Publication year: 2013
Journal: European Journal of Pure and Applied Mathematics
Journal acronym: Eur. J. Pure Appl. Math
Volume number: 6
Issue number: 4
Start page: 405
End page: 412
eISSN: 1307-5543


Abstract

In this paper we use probabilistic methods to derive some results on the generalized Bernoulli and generalized Euler polynomials. Our approach is based on the properties of Appell polynomials associated with uniformly distributed and Bernoulli distributed random variables and their sums.


Last updated on 2019-23-10 at 04:38